The Motion of Disks in a Torus
Publications mathématiques et informatique de Rennes, no. S4 (1975), article no. 14, 4 p.
@article{PSMIR_1975___S4_A14_0,
     author = {Kubo, Izumi},
     title = {The Motion of Disks in a Torus},
     journal = {Publications math\'ematiques et informatique de Rennes},
     eid = {14},
     publisher = {D\'epartement de Math\'ematiques et Informatique, Universit\'e de Rennes},
     number = {S4},
     year = {1975},
     language = {en},
     url = {http://www.numdam.org/item/PSMIR_1975___S4_A14_0/}
}
Kubo, Izumi. The Motion of Disks in a Torus. Publications mathématiques et informatique de Rennes, no. S4 (1975), article  no. 14, 4 p. http://www.numdam.org/item/PSMIR_1975___S4_A14_0/

[1] Bunimovich L.A. Matem. Sb. 94 (1974), 49-73 | MR 342677 | Zbl 0309.58018

[2] Gallavotti G. Lecture Notes in Physics, 38 (1975), 236-295 | MR 460594 | Zbl 0324.28013

[3] Gallavotti G. and Ornstein D. , Comm. Math. Phys. 38, (1974), 83-101 | MR 355003 | Zbl 0313.58017

[4] Kubo I., Lecture Notes in Physics, 39 (1975), 230-235 | MR 665765 | Zbl 0325.28018

[5] Kubo I. , Lecture Notes (preparing)

[6] Kubo I. and Murata H., (Perturbed Billiard Systems I. preprints) | Zbl 0348.58008

[7] Kubo I. and Murata H. (Perturbed Billiard Systems II. preprints ) | Zbl 0458.58014

[8] Sinai Ya. G., Sov. Mat. Dokl. 4, n° 6 (1963), 1818-1822 | MR 214727

[9] Sinai Ya. G., Russian Math. Surveys 25, (1970), 137-189. | Zbl 0263.58011